Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Erratum: Bull. Amer. Math. Soc. 39 (2002), 593-593.
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Renato Feres
Title: Dynamical systems and semisimple groups, an introduction
Additional book information: Cambridge Univ. Press, Cambridge, 1998, xvi+245 pp., ISBN 0-521-59162-7, $54.95$

References [Enhancements On Off] (What's this?)

S. Adams and A. S. Kechris: Linear algebraic groups and countable Borel equivalence relations, Journal of the American Mathematical Society 13 no. 4 (2000), 909-943. MR 2001g:03086
A. Borel and Harish-Chandra: Arithmetic subgroups of algebraic groups, Annals of Mathematics 75 (1962), 485-535. MR 26:5081
R. Feres and F. Labourie: Topological superrigidity and Anosov actions of lattices, Ann. Sci. École Norm. Sup. (4) 31 (1998), no. 5, 599-629. MR 99k:58112
G. A. Margulis: Discrete Subgroups of Semisimple Lie Groups, Springer-Verlag, 1991. MR 92h:22021
G. D. Mostow: Strong Rigidity of Locally Symmetric Spaces, Princeton University Press, 1973. MR 52:5874
M. Ratner: Interactions between ergodic theory, Lie groups, and number theory, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 157-182, Birkhäuser, 1995. MR 98k:22046
A. Weil: Basic Number Theory, Springer-Verlag, 1974. MR 55:302
R. Zimmer: Ergodic Theory and Semisimple Groups, Birkhäuser, 1984. MR 86j:22014

Review Information:

Reviewer: Scot Adams
Affiliation: University of Minnesota
Journal: Bull. Amer. Math. Soc. 39 (2002), 415-423
Published electronically: April 11, 2002
Review copyright: © Copyright 2002 American Mathematical Society